A 46 year old Caucasian male veteran with a mental health history of Bipolar Disorder was admitted to the inpatient psychiatric unit following an episode of mania. He was re-started on his outpatient medication regimen for mood stabilization with Quetiapine, Lamotrigine, and Clonazepam. He improved initially, however, on hospital Day 3, the veteran was noted to have acute worsening of manic and psychotic symptoms including, decreased need for sleep, excess energy and responding to internal stimuli. Additionally, he developed symptoms which were atypical for mania, including unprovoked agitation, depersonalization, difficulty sustaining attention, and visual hallucinations. These mental status changes were associated with, excessive motor movement, walking with bizarre postures, squatting, laying taut on the ground, and standing still for several minutes in uncomfortable positions. At this time, Seroquel was switched with Olanzapine for management of mania and psychosis. On physical exam, his vital signs were notable for tachycardia and fever, his extremities were noted to have a normal range of motion; he also experienced loss of bowel continence. The treatment team initiated a medical work up for delirium which revealed no infectious, neurological, or metabolic cause. Of note, there was concern for benzodiazepine withdrawal; however, adequate management did not relieve the symptoms. The veteran was transferred to medicine and neurology was consulted to assist with medical workup. His neuroleptic and benzodiazepine medications were discontinued at that time, except for Lamotrigine. The veteran was then transferred back to psychiatry after medical stabilization, Lamotrigine was discontinued at that time. He was started on Haloperidol, Benztropine and restarted on Clonazepam. At this time, veteran experienced improvement on his mental status exam, with resolution of mania, psychosis, and delirium. However, after two days of treatment, he developed acute rigidity in his extremities. Intramuscular Benztropine and Lorazepam improved his rigidity. Haloperidol was discontinued because of side effects and the veteran was managed with Risperidone and Ativan. He continued to show improvement in his mental status examination and was discharged on a medication regimen of Risperidone, Clonazepam, and Benztropine. The veteran experienced signs and symptoms which were atypical in nature for Bipolar Mania, such as fever, movement disorder, and delirium. This presentation is consistent with a rare medical condition, Delirious Mania for which limited research is available. Delirious mania meets the criteria for mania and delirium with out an underlying medical disorder. Delirious mania is a potentially life threatening but under-recognized neuropsychiatric syndrome. Early recognition and aggressive treatment can significantly reduce morbidity and mortality.